Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

On high bp medicines. On hydrochlorothiazide. Have migraine attacks. Can BP and anti depressant medication together?

If you are free, then here is my query....I have no money... pl help me....
Hello Doc, I am taking high bp medication - telmisartan 40mg & hydrochlorothiazide 12.5 mg combination tablets for the last 5 years, every day morning 9 am. right now i am taking epitril 0.5 mg for depression at night. last 4 weeks i am getting migraine attacks on right side of head. after taking epitril i feel better. please if i can take both bp & anti depressant medication together, Thank you.

I HAVE NO MONEY. IF YOU ARE WILL TO HELP HUMANITY AS PER YOUR PROFESSION, PL HELP ME.
Asked On : Tue, 15 Oct 2013
Answers:  1 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
General & Family Physician 's  Response
Eptril is Clonazepam and does not interact/interfere with telmisartan/hydrochlorthiazide.You need not worry.This does not cause any fluction in BP.Hope this helps.Take care.
Answered: Tue, 15 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor